# SDR QXEA2009030500163

- Difficulty date: March 2, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 4,940 hours, 5,081 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - FWD SPAR ATTACH FLANGE FOR PANELS 261CT AND 261LT HAS FRETTING ON OTBD ENDS.  BLENDED FRETTING AT FWD SPAR ATTACH FLANGE FOR PANELS 261CT AND 261LT.  REF RD 8/4-53-451 GENERAL NOTES STEP 1.  HFEC INSP BLENDS FOR CRACKS IAW Q400 NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  UT THICKNESS INSP OF BLENDS IAW Q400 NDTM PART 1, 51-00-04.  PANEL 261LT HIGH .100 INCH LOW .097 INCH, PANEL 261CT HIGH .097 INCH, LOW .075 INCH.  COMPLETED GENERAL NOTES 3 THRU 7 OF RD 8/4-53-451.  GENERAL NOTE 8 TO BE COMPLETED ON PANEL CARD.  BLENDED AREAS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-451 DETAIL L.
